Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 218, NWS Dodge City, KS

August 7, 2014Edwards County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 7, 2014, 11:29 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 11:29 PM CDT (04:29 UTC)
Expired
Aug 8, 2014, 12:30 AM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 40 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WUUS53 KDDC 080429
SVRDDC
KSC047-057-097-080530-
/O.NEW.KDDC.SV.W.0218.140808T0429Z-140808T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  WESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1230 AM CDT

* AT 1127 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SPEARVILLE TO KINGSDOWN...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPEARVILLE...BELLEFONT...BUCKLIN...WINDHORST...OFFERLE...
  MULLINVILLE...GREENSBURG AND CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3789 9921 3747 9920 3748 9996 3790 9999
TIME...MOT...LOC 0429Z 270DEG 19KT 3788 9977 3747 9974

HAIL...<.75IN
WIND...60MPH

$$

18
4 follow-up statements
619 
WWUS53 KDDC 080445
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1145 PM CDT THU AUG 7 2014

KSC047-057-097-080530-
/O.CON.KDDC.SV.W.0218.000000T0000Z-140808T0530Z/
KIOWA KS-EDWARDS KS-FORD KS-
1145 PM CDT THU AUG 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FORD...SOUTHWESTERN EDWARDS AND WESTERN KIOWA COUNTIES UNTIL 1230 AM
CDT...

AT 1141 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OFFERLE TO BUCKLIN...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MULLINVILLE...GREENSBURG AND CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 9982 3790 9982 3789 9921 3747 9920
TIME...MOT...LOC 0445Z 270DEG 19KT 3788 9955 3749 9956

HAIL...<.75IN
WIND...60MPH

$$

18
905 
WWUS53 KDDC 080458
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1158 PM CDT THU AUG 7 2014

KSC047-057-097-080530-
/O.CON.KDDC.SV.W.0218.000000T0000Z-140808T0530Z/
KIOWA KS-EDWARDS KS-FORD KS-
1158 PM CDT THU AUG 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FORD...SOUTHWESTERN EDWARDS AND WESTERN KIOWA COUNTIES UNTIL 1230 AM
CDT...

AT 1155 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINSLEY TO 7 MILES SOUTH OF MULLINVILLE...AND MOVING
EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG AND CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 9982 3790 9982 3789 9921 3747 9920
TIME...MOT...LOC 0458Z 270DEG 19KT 3788 9939 3749 9942

HAIL...<.75IN
WIND...60MPH

$$

18
227 
WWUS53 KDDC 080515
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1215 AM CDT FRI AUG 8 2014

KSC057-080524-
/O.CAN.KDDC.SV.W.0218.000000T0000Z-140808T0530Z/
FORD KS-
1215 AM CDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3748 9955 3789 9954 3789 9921 3747 9920
TIME...MOT...LOC 0514Z 270DEG 19KT 3788 9928 3749 9929

$$

KSC047-097-080530-
/O.CON.KDDC.SV.W.0218.000000T0000Z-140808T0530Z/
KIOWA KS-EDWARDS KS-
1215 AM CDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
EDWARDS AND WESTERN KIOWA COUNTIES UNTIL 1230 AM CDT...

AT 1213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEWIS TO 8 MILES SOUTH OF GREENSBURG...AND MOVING EAST
AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 9955 3789 9954 3789 9921 3747 9920
TIME...MOT...LOC 0514Z 270DEG 19KT 3788 9928 3749 9929

HAIL...<.75IN
WIND...60MPH

$$

18
192 
WWUS53 KDDC 080523
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1223 AM CDT FRI AUG 8 2014

KSC047-097-080532-
/O.EXP.KDDC.SV.W.0218.000000T0000Z-140808T0530Z/
KIOWA KS-EDWARDS KS-
1223 AM CDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDWARDS AND WESTERN 
KIOWA COUNTIES WILL EXPIRE AT 1230 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3748 9955 3789 9954 3789 9921 3747 9920
TIME...MOT...LOC 0522Z 270DEG 19KT 3788 9923 3749 9924

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:46 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 7, 9:46 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
946 PM CDT Thu Aug 7 2014

...UPDATE TO SYNOPSIS...

.SYNOPSIS...
ISSUED AT 945 PM CDT THU AUG 7 2014

Water vapor imagery and 00Z upper air analysis indicate a weak upper
level ridge of high pressure transitioning eastward across the
Western High Plains. Meanwhile, an upper level shortwave trough
is moving east out of the Great Basin Region into the Central
Rockies. Near the surface, a frontal boundary extends from
southeastern Colorado southeastward into the Texas Panhandle
then turning east into western Oklahoma.

&&

.SHORT TERM...(This evening through Friday)
ISSUED AT 315 PM CDT THU AUG 7 2014

The most substantial change in the forecast was to increase POPs
across the board with much higher confidence that a mesoscale
convective system (MCS) will materialize over southwest Kansas later
this evening. Several ingredients are in place including 1)
right-entrance region of an upper tropospheric jet streak moving
across Colorado, 2) lower tropospheric response with increasing
upslope momentum in response to deep tropospheric ascent due to (1),
3) ample low level moisture with lower-mid 60s dewpoints from
northwestern Oklahoma west-northwestward in an axis into
southeastern Colorado. All of the short-term, high resolution models
suggest an MCS will mature over southwest Kansas during the 00-06Z
time frame this evening. POPs were increased to Likely across the
board with widespread three-quarter inch QPF amounts in the grids.
Despite the anticipated forward-propagation of MCS, there should
still be some locally excessive rainfall leading to perhaps some
brief flooding. There will also be enough deep tropospheric shear
(0-8km AGL) to support organized severe storms, especially closer to
the Colorado border, which matches the latest Storm Prediction
Center outlook of Slight Risk. During the 09-12Z time frame, the MCS
will be exiting the southwest Kansas region as it also begins to
decrease in intensity. In the wake of the MCS on Friday,
temperatures will struggle to get much above the mid 80s for most
location as the atmosphere recovers.

.LONG TERM...(Friday night through Thursday)
ISSUED AT 315 PM CDT THU AUG 7 2014

Several opportunities exist for deep moist convection through the
Friday night through early Monday morning period. Aside from MCS
outflow boundaries distorting the wind field, weak upslope flow will
be the prevailing surface conditions. By Friday evening the models
are in a pattern of increased low level pressure gradient as a
result of pressure falls over east central CO. The NAM displays a
surge in surface moisture during the day on southerly winds while an
MCS develops along the baroclinic zone over the KS/NE line. We've
used a blend of the NAM and the NAM MOS products for this, supporting
fair chances for convection primarily east of a Garden City to
Ashland line. Additional diurnal surface based storms may occur
early to mid afternoon Saturday as drier downslope air over the
panhandles lifts northeastward across the southern counties as a
warm front/dryline into the southern counties (mainly south of a
Syracuse-Jetmore -Stafford line). Given the moist easterly boundary
layer flow, additional scattered storms, clusters or even MCS
episodes are possible both Saturday and Sunday late afternoon,
evening and overnight.

Beyond Monday, and upper ridge become much more amplified across the
central Rockies into the Northern Plains states. The lee troughing
will probably be confined to the far northern Great Plains of
eastern Montana and Wyoming though mid week, thus relegating any
convective development to generally suppressed storms moving off the
higher terrain of Colorado late in the afternoon. By about Wednesday
or Thursday the models break down the ridge with a transient
shortwave, Additionally, surface high pressure will be moving
through the area into the Mississippi valley, developing the lee
surface trough much farther south. These features may set the stage
for better organized convection farther east into western and
central Kansas in the latter half of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 610 PM CDT THU AUG 7 2014

An upper level wave is forecast to move across western Kansas
tonight with a marginally severe MCS. Current thoughts are the
front edge of thunderstorms will be moving into KGCK by 03Z and to
KDDC and KHYS by 05-07Z. Then exiting after 07-09Z. Some MVFR
conditions are possible with the MCS. Some small hail, strong
winds and heavy downpours will be the main threat. Weak upslope
flow continues in the morning with scattered storms again in the
mid to late afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  90  68  91 /  80  20  30  30
GCK  66  90  65  91 /  80  20  20  20
EHA  65  92  66  92 /  70  20  20  20
LBL  67  92  67  93 /  80  20  20  20
HYS  68  88  67  91 /  70  30  30  10
P28  72  92  70  93 /  60  30  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JJohnson
SHORT TERM...Umscheid
LONG TERM...Russell
AVIATION...Kruse
Hazardous weather outlook, Aug 7, 3:21 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
321 PM CDT THU AUG 7 2014

KSZ030-031-043>046-061>066-074>081-084>090-082030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
321 PM CDT THU AUG 7 2014 /221 PM MDT THU AUG 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS WEST CENTRAL AND
SOUTHWEST KANSAS FROM THE MID EVENING THROUGH OVERNIGHT HOURS
TONIGHT. THE GREATEST SEVERE WEATHER THREAT WILL GENERALLY BE
ALONG AND WEST OF HIGHWAY 283 TO THE COLORADO BORDER WHERE
ISOLATED LARGE HAIL EVENTS WILL BE POSSIBLE UP TO HALF DOLLAR
SIZE. A FEW DAMAGING WIND GUSTS TO 65 MPH WILL ALSO BE POSSIBLE.
MUCH OF THE ARE WILL BE VULNERABLE TO TORRENTIAL RAINFALL RATES,
PERHAPS LEADING TO SOME BRIEF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORM CHANCES ACROSS CENTRAL AND SOUTHWEST KANSAS WILL
CONTINUE THROUGH THE WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED AFTER 6 PM THIS EVENING,
ESPECIALLY WEST OF HIGHWAY 283.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, Aug 7, 9:01 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     HUGOTON                 37.18N 101.35W
08/07/2014  E60 MPH          STEVENS            KS   EMERGENCY MNGR

&&

06
Local storm report, Aug 7, 9:21 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
921 PM CDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     11 SSE HUGOTON          37.03N 101.25W
08/07/2014  E60 MPH          STEVENS            KS   PUBLIC

&&

06
Special weather statement, Aug 7, 9:25 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 PM CDT THU AUG 7 2014

KSZ086-080315-
SEWARD-
925 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD COUNTY...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIBERAL...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3738 10105 3739 10063 3701 10063 3700 10093
      3700 10106
TIME...MOT...LOC 0225Z 225DEG 35KT 3709 10091

RUSSELL
Special weather statement, Aug 7, 10:00 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1000 PM CDT THU AUG 7 2014

KSZ043>045-063-064-080345-
FINNEY-HODGEMAN-LANE-NESS-SCOTT-
1000 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTT...LANE...
NORTHEASTERN FINNEY...NORTHWESTERN HODGEMAN AND WESTERN NESS
COUNTIES...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF ALAMOTA. THIS STORM WAS
NEARLY STATIONARY.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3868 9989 3809 9993 3813 10079 3868 10071
TIME...MOT...LOC 0300Z 180DEG 0KT 3826 10047

RUSSELL
Special weather statement, Aug 7, 10:41 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 PM CDT THU AUG 7 2014

KSZ064-077-078-080515-
FORD-GRAY-HODGEMAN-
1041 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...FORD AND SOUTHERN
HODGEMAN COUNTIES...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ENSIGN...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3808 9960 3751 9958 3749 10028 3789 10047
TIME...MOT...LOC 0341Z 242DEG 21KT 3764 10026

18
Local storm report, Aug 7, 11:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND GST     2 NE DODGE CITY         37.78N 99.99W
08/07/2014  M59 MPH          FORD               KS   ASOS

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:25 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton50 min
Aug 7, 8:12 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens63 min
Aug 7, 8:50 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens55 min
Aug 7, 9:05 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott55 min
Aug 7, 9:25 PM CDTSpecial Weather StatementDDCSeward50 min
Aug 7, 10:00 PM CDTSpecial Weather StatementDDCLane, Ness45 min
Aug 7, 10:41 PM CDTSpecial Weather StatementDDCFord94 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.